IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Ken-ichi Yoshida (Univ. of Tsukuba)
Vice Chair Hiroyuki Osaki (Kwansei Gakuin Univ.), Masahiro Jibiki (NICT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Satoshi Matsuura (Tokyo Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)
Assistant Yuichiro Hei (KDDI R&D Labs.), Hiroshi Yamamoto (Ritsumeikan Univ.), Toshiki Watanabe (NEC)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Yutaka Miyake (KDDI R&D Labs.)
Vice Chair Takashi Nishide (Univ. of Tsukuba), Yoshiaki Shiraishi (Kobe Univ.)
Secretary Takeshi Ueda (Mitsubishi Electric), Hiroki Takakura (NII)
Assistant Katsunari Yoshioka (Yokohama National Univ.), Kazunori Kamiya (NTT)

Conference Date Thu, Jun 11, 2015 13:00 - 17:05
Fri, Jun 12, 2015 10:30 - 15:55
Topics Internet Security, etc. 
Conference Place Kyushu Institute of Technology Univ. 
Address 1-1 Sensui-cho, Tobata-ku, Kitakyushu-shi, Fukuoka, 804-8550, JAPAN
Transportation Guide http://www.kyutech.ac.jp/english/about/map/tobata.html#sub3

Thu, Jun 11 PM  Opening
13:00 - 13:05
  13:00-13:05 Opening Address ( 5 min. )
Thu, Jun 11 PM  Invited Talk Session 1
13:05 - 14:35
(1) 13:05-13:45 [Invited Talk]
Recent trends in multivariate cryptography
Takanori Yasuda (ISIT)
(2) 13:45-14:25 [Invited Talk]
Establishment of Cybersecurity Education by Industry-Academia Collaboration
Takeshi Yagi, Mitsuaki Akiyama (NTT), Tatsuya Mori (Waseda Univ.), Takeo Hariu (NTT), Shigeki Goto (Waseda Univ.)
  14:25-14:35 Break ( 10 min. )
Thu, Jun 11 PM  ICSS Session 1
14:35 - 15:35
(3) 14:35-14:55 An Efficient Rainbow Table Compression Yuki Tabata, Keisuke Iwai, Hidema Tanaka, Takakazu Kurokawa (NDA)
(4) 14:55-15:15 An Empirical Evaluation of Locating Cryptographic Functions on the Memory Ryoya Furukawa (Kobe Univ.), Ryoichi Isawa (NICT), Masakatu Morii (Kobe Univ.), Daisuke Inoue, Koji Nakao (NICT)
(5) 15:15-15:35 Implementation of a Pairing Library Using BN Elliptic Curve Yusuke Kanbara, Naoki Kanayama, Takashi Nishide, Eiji Okamoto (Univ. of Tsukuba)
  15:35-15:45 Break ( 10 min. )
Thu, Jun 11 PM  ICSS Session 2
15:45 - 17:05
(6) 15:45-16:05 The Analysis of the CREAM vulnerability against OpenSSL Jun Hasegawa, Yuhei Watanabe, Masakatu Morii (Kobe Univ.)
(7) 16:05-16:25 Traffic Data Analysis for Multiple Darknet and its Applications Kensho Murai, Keisuke Furumoto (Kobe Univ.), Kosuke Murakami (KDDI), Koji Nakao (KDDI/NICT), Masakatu Morii (Kobe Univ.)
(8) 16:25-16:45 Report on the 23rd USENIX Security Symposium Shinichi Matsumoto (ISIT), Kazuomi Oishi (SIST), Kuniyasu Suzaki (AIST)
  16:45-16:55 ( 10 min. )
  16:55-17:05 commendation ceremony ( 10 min. )
  18:00-20:00 ( 120 min. )
Fri, Jun 12 AM  ICSS Session 3
10:30 - 13:00
(9) 10:30-10:50 Experimental Results on an Attack Detection System for Advanced Persistent Threats Kenichiro Muto, Yasuhiro Okumura, Shinya Kuramoto, Hidemori Ikeda, Mitsuhiro Hatada, Takayuki Watanabe (NTT Communications), Tohru Sato, Kazufumi Aoki (NTT), Junichi Murakami, Kazuyuki Iso, Yasuhiro Kunda (FFRI), Toshio Nawa, Mai Kiuchi (CDI)
(10) 10:50-11:10 Detecting Malicious Domain Names based on the Time-series Analysis of Attackers Network Resources Daiki Chiba (NTT/Waseda Univ.), Takeshi Yagi, Mitsuaki Akiyama (NTT), Tatsuya Mori (Waseda Univ.), Takeshi Yada, Takeo Hariu (NTT), Shigeki Goto (Waseda Univ.)
(11) 11:10-11:30 Knapsack Cryptosystems with Random Secret Sequences using Logical And Operation Yasuyuki Murakami, Shinsuke Hamasho (OECU), Masao Kasahara (WU/CU)
(12) 11:30-11:50 A Report on International Conference NDSS2015 Hiroaki Anada (ISIT), Yuhei Kawakoya (NTTi3), Kuniyasu Suzaki (AIST)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Jun 12 PM  Invited Talk Session 2
13:00 - 13:50
(13) 13:00-13:40 [Invited Talk]
Hardware Security for Mobile Devices in Public Spaces
Yu-ichi Hayashi (Tohoku Gakuin Univ.), Naofumi Homma, Takafumi Aoki, Hideaki Sone (Tohoku Univ.)
  13:40-13:50 Break ( 10 min. )
Fri, Jun 12 PM  IA Session 1
13:50 - 15:00
(14) 13:50-14:10 Camera Based Data Recognition for Enbedding Invisible Information in Images
-- New Type for Two-Dimensional Barcode and Its Application --
Tomoe Hatanaka, Yuki Saji, Makoto Takita, Masakatu Morii (Kobe Univ.)
(15) 14:10-14:30 Can internet measurement be a noise for analysis of darknet? Yumehisa Haga, Akira Saso, Tatsuya Mori, Shigeki Goto (Waseda Univ.)
(16) 14:30-14:50 A detect method for an undesirable use of e-mail server using cardinality analysis Akira Sato, Yuki Kato, Kenichi Yoshida, Yasushi Shinjo (Univ. of Tsukuba)
  14:50-15:00 Break ( 10 min. )
Fri, Jun 12 PM  ICSS Session 4
15:00 - 15:40
(17) 15:00-15:20 Droid Dowser: an APK information gathering system using headless WebKit scriptable with a JavaScript API Ruo Ando (NICT)
(18) 15:20-15:40 A study on a Tool for Automated Vulnerability Monitoring and Alerting on Software Assets inside Organizations Takeshi Takahashi, Daisuke Miyamoto, Bhola Panta, Koji Nakao (NICT)
Fri, Jun 12 PM  Closing
15:40 - 15:55
  15:40-15:50 commendation ceremony ( 10 min. )
  15:50-15:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2015-06-08 17:22:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan